# SDR REXA2021072200513

- Difficulty date: July 9, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313541
- Condition: Corroded
- Location: Bs 310 S25r-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310.00 IS CORRODED BETWEEN STGR 26L AND 25R.  C/W HFEC OF THE FS 310 REPAIR STGR 26L - STGR 25R IAW CRJ700/900 SRM 53-00-06-201-006-A01 PAGE 210 STEP 4. NO INDICATIONS NOTED AT THIS  
TIME.
